Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Trying to conceive. Had period, brown discharge, mucus. Was on ogestrol bc pills. Help?


I stopped taking low ogestrol bc pills after my last active pill, this is when my cycle was about to start. I got my cycle. 2 weeks later I had another cycle that last 3-4 days. After that 2 days later I had spotting which was brown & mucous like. Then it stopped for 2 days & I had spotting for 1 day with the same brown mucousy color. Is this normal after stopping birth control? I had a annual pap last month & everything was normal. I am tryin to conceive & this is making it hard. I stopped the pills on March 9.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
after stopping the hormonal pills it will take some time for regularization of the cycles.
The spotting you had could be withdrawal bleeding due to stopping the pill.
So you wait and watch the next cycle.
If the same thing repeats consult gynecologist once and take tablets to stop the spotting and for regularization of the cycles.
After that you can plan for pregnancy by racking the ovulation and having unprotected intercourse around that time.
For more details you can ask me through:
Take care.
Answered: Tue, 14 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor